A 42-year-old member asked:
Disclaimer

does taking 10 mg dulcolax cause throwing up?

1 doctor answer
Dr. Evans Prieston
43 years experience Pharmacology
Dulcolax and N&V: Most patients do fine with with a single dose without and problems whatsoever. However, there have been cases on record where Dulcolax has resulted in vomiting. It's rare, but it can happen.
Answered on Jul 29, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old female asked:
Dr. Dennis Clifford
42 years experience Pulmonary Critical Care
No: Dulcolax is generally safe even in fairly high doses, although it can cause diarrhea and electrolyte disturbances from that. I suppose if the diarrhea ... Read More
6
6 thanks
A 50-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Dulcolax: Some of the most common potential side effects with Dulcolax are diarrhea, abdominal cramps/pain, indigestion, ^ gas, weakness, feeling dizzy, ^ thirs ... Read More
A 32-year-old member asked:
Dr. David Sherer
36 years experience Anesthesiology
A day or two: Should not last more than a few days. See a doctor if it persists.
1
1 thank
A 53-year-old male asked:
Dr. Yash Khanna
56 years experience Family Medicine
Stop dulcolax now: If you are having diarrhea with dulcolax why are youstill taking them.Stop and see if you get a regular normal bowel movement without dulcolax.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month